MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 10MM 8DEG S; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 10MM 8DEG S; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number CUI8100S
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patients hardware become loose due to poor bone quality and non compliance.Patient is status post 3 level anterior cervical discectomy and fusion (acdf).Initial procedure was performed on (b)(6) 2021.Patient hardware was explanted on (b)(6) 2021.Patient and procedure outcome were unknown.No further information provided.This report is for one (1) cif ui h 10mm 8deg s.This is report 4 of 6 for (b)(4).

Brand Name
CIF UI H 10MM 8DEG S
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
DE  D-78573
MDR Report Key11558291
Report Number3013730328-2021-00007
Device Sequence Number3932975
Product Code ODP
UDI-Device Identifier04260557770603
UDI-Public(01)04260557770603
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUI8100S
Device Catalogue NumberCUI8100S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight64